# SDR DALA2024101110004

- Difficulty date: October 9, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 60,967 hours, 26,009 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 CORROSION ON TOP OF AFT CABIN FLOOR BEAM BS.1640 APROX FROM BL .0 TO LBL.10. CORRECTIVE ACTION: REMOVED CORROSION ON TOP OF AFT CABIN FLOOR BEAM BS.1640 APROX' FROM BL.0 TO LBL.10 IAW B757-200 SRM 51-10-02-0G, EVALUATED CORROSION, FOUND TO BE OUT OF LIMITS, FABRICATED REPAIR AND INSTALLED IAW SRM. (0600102)
